# SDR AWXA0001886

- Difficulty date: June 20, 2001
- Submitted: June 21, 2001
- Operation: Air carrier
- Aircraft: N906AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23568
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Part number: 140N5318
- Condition: Corroded
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

D: Aft galley shear web corroded F$ 1715 at RBL 14 to LBL 51C Removed corrosion, fabricated and installed repair doublers at F5 1715 LBL 17-34 and RBL 14-23 Per SRM 53-60-51 fig 203 and SRM 51-40-02
